# SDR AWXA200601852

- Difficulty date: October 18, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517688175
- Condition: Corroded
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-16 CHECK - NR 5935507, CORROSION ON THE L1 DOOR CUT OUT INNER CHORD, BS 310 - BS 345, LBL 70, WL 208.  REPLACED  THE L1 DOOR CUT OUT INNER CHORD, BS 310 - BS 345, LBL 70, WL 208 IAW SRM 51-40-02.
